# SDR SCNA97159

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE NUMBER 4 SLAT ACTUATOR ATTACHMENT RIB WAS FOUND CRACKED IN LOWER RADIUS.  STOPPED DRILLED CRACK, INSTALLED REPAIR ANGLE IAW B727 SRM 51-10-1, 57-50-3, 51-40-2 AND MAINTENANCE MANUAL 51-20-2.
